MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL GALAXY G3; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL GALAXY G3; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number GLM915040
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer ref# (b)(6).The purpose of this mdr submission is to document the findings of the device investigation.The embolic coil was found to be kinked and stretched, which meets the applicable regulatory reporting criteria.Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section d2b: procode: krd/hcg.The device was returned to j&j medtech for further evaluation.A non-sterile galaxy g3 mini 1.5 mm x 4 cm was received contained in the decontamination pouch.Upon receiving the device, visual inspection was performed, and the embolic coil was protruding from the introducer due to a slit in the introducer.The embolic coil was inspected under magnification, and it was found stretched with multiple kinks along the entire length of the embolic coil.A manufacturing record evaluation was performed, and no internal actions related to the reported complaint condition were identified.The issue reported regarding the embolic coil being impeded in the introducer is confirmed.The protruded and damaged embolic coil could be the result of the damaged introducer, which could be the result of the difficulty experienced during the procedure that could not be replicated in the laboratory.There is no indication that the issue reported is a result of a defect inherently related to the device.As part of j&j medtech quality process all devices are manufactured, inspected, and released to approved specifications.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no internal action activity is required.It should be noted that multiple factors could cause product failure.The instructions for use (ifu) does contain the following recommendations: if unusual friction is noticed during advancement or retraction of the microcoil system through the introducer, open the rhv main valve, and partially withdraw the distal end of the introducer to expose its tip within the rhv.Tighten the rhv main valve and flush the y-connector of the rhv with sterile saline and verify that fluid exits the slit in the clear portion of the introducer.If unusual friction is still noticed during advancement or retraction of the microcoil system, verify flush lines are open and properly pressurized.Then slowly withdraw the entire microcoil system and examine for damage.Replace it with a new microcoil system.If friction still exists, withdraw and examine the delivery catheter system.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
The healthcare professional reported that during an endovascular embolization procedure, the galaxy g3 mini 1.5 mm x 4 cm (glm915040/1952526s) was impeded in introducer and could not be pushed into microcatheter.The physician only retracted the coil alone and switched to a new coil.The microcatheter was not replaced.There was no patient injury reported.Additional information received indicated that the event did not result in any undue procedural delay that could be considered clinically significant.A johnson & johnson microcatheter was used.The device did not appear physically damaged at any time.Nothing was noted to be obstructing the introducer.Continuous flush was maintained.Based on the product analysis of the device received, the embolic coil is kinked and stretched.

Brand Name
GALAXY G3
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (FREMONT)
47709 fremont blvd
fremont CA 94538
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key24664898
Report Number3008114965-2026-00447
Device Sequence Number21138888
Product Code KRD
UDI-Device Identifier10886704080152
UDI-Public(01)10886704080152(17)280630(10)1952526S
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K171862
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberGLM915040
Device Lot Number1952526S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/11/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2026
Initial Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown